# SDR USAA970357

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Part time: 45,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5/C-3 CHECK, FOUND CORROSION AT FORWARD CARGO ENTRY LOWER (JAMB) FRAME ES427 AND ES408 DURING VISUAL INSPECTION.  NEW SPLICE SECTION INSTALLED PER SRM 53-05 FIG 44.  (X)
